FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Something’s not right

mania

mania

Hi. I'm new to the forums so I don't really know what to do.
Back story. I'm 22 in 2 days and have struggled with mental health issues my whole life. I was diagnosed with BPD nearly 5 years ago and yesterday I was also given the diagnosis of bipolar II.
I'm currently having a hypomanic episode and I don't know what to do or how to handle it.
There are many positive things about being manic but there are also many negatives. I feel fantastic. I feel indestructible. Nothing is getting me down. I have all this energy. My house is spotless. but I also I feel out of control. I can't sleep. I can't think straight. I can't sit still. I can't concentrate. I'm talking so fast you can't understand me. I'm seeing and hearing things. I'm impulsive.
I would love any tips on how to cope with this or what to do to bring myself back to normal. I don't want to get even more out of control.

31 replies

31 - 31 of 31
1...34

In response to: mania

Re: mania

Hi All.and @redhead

I think I am afew days behind you redhead..I am Biola 2..

I spent hours in my shed making a perpetual energy machine ( you cant by the way).

I was sitting for hpurs wiht magnets and wheels..i didn't punish myself for feeling this way. but i was careful to take my medications still and stick toa sleeping routine as much as possible ..

Have you tried a sleep journal..not a dream journal but it looks at what you did during the day diet, coffee thougts and all to help you better understand your sleep patterns.

i use this both when up and down..

i have been very snappy to my family and it is dealing with the consequences of actions and how they affect others I find trhe hardest ..

Also be aware that sometimes medications interact badly esp things like non steriodal anti inflamatories and my medication. The voices appear strong then..it did take some time to figurs =ethat out though..

31 - 31 of 31
1...34